# SDR AALA20030720

- Difficulty date: July 7, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - BOTTOM LAMP IN TAILCONE THREE LAMP ASSEMBLY AND AFT CABIN CEILING EMERGENCY LIGHTS ARE INOPERATIVE NEAR AFT LAVATORIES.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
